MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number 5272259
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that on (b)(6) 2019, the patient experienced high blood glucose level.Therefore, the patient's mother changed her son's infusion set and noticed that the cannula was kinked.On the same day, the patient received incomplete bolus alert.On (b)(6) 2019, the patient continued experiencing high blood glucose level and received incomplete temporary basal rate alert.The patient's mother tried to treat it by giving correction through the pump.Subsequently, the patient went to the emergency room with blood glucose level at 403 mg/dl.In the emergency room, he was put on intravenous fluids and received subcutaneous injections as corrective treatment.He had large amount of ketone and its level was assessed as dangerous/life threatening by a health care professional.After spending a few hours in the emergency room, he was hospitalized for diabetic ketoacidosis on the same day where he received intravenous fluids and injections, which resolved the issue.The infusion had been in use for less than a day and there was no permanent damage to the patient.At the hospital, the patient's mother changed out her son's infusion set again and noticed that the cannula was bent.On (b)(6)2019, the patient was released from the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8909715
Report Number3003442380-2019-01736
Device Sequence Number19289854
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/01/2022
Device Lot Number5272259
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/20/2019
Patient Sequence Number1